Apr 14, 2010
I have tried everything there is out on the market to maintain a full ecrection and nothing seems to work, is it the HIV meds that are causing my dysfunction?....and what do you recommend to achieve a more powerful one if any at all........I have lost the need to have sex because of it.
Response from Dr. Frascino
There are many potential reasons your Mr. Happy may not be so happy these days. They include conditions ranging from hormonal problems (low testosterone) to psychological problems (depression, stress) to medication side effects. I would suggest you talk to your HIV specialist physician. He'll perform an erectile dysfunction evaluation. Once the cause or causes are identified, specific treatment can be prescribed. More than likely your tallywhacker will be standing firmly at attention very soon.
Gay top, unprotected sex with HIV+
Give me a Birthday Present Dr. Bob - An Answer - I hope you can help a 16 year old. I will donate $50.00
- What Organs Does Hepatitis Affect?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
- What Are The Causes Of Recurring Shingles?
- Things That Look Like Herpes But Are Not
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.